Cartesian decompositions and Schatten norms

Bhatia, Rajendra ; Kittaneh, Fuad (2000) Cartesian decompositions and Schatten norms Linear Algebra and its Applications, 318 (1-3). pp. 109-116. ISSN 0024-3795

Full text not available from this repository.

Official URL:

Related URL:


Let T be a Hilbert space operator with T=A+iB, where A and B are Hermitian. We prove sharp inequalities comparing the norms ||T||p with ||(A2+B2)½ ||p and (||A||2p+||B||2p)½.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Hermitian Operator; Schatten P-norms; Majorisation; Inequalities
ID Code:2573
Deposited On:08 Oct 2010 06:54
Last Modified:08 Oct 2010 06:54

Repository Staff Only: item control page